# SDR F3LA200400076

- Difficulty date: August 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 3,145 hours, 1,452 cycles
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Elac 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BLOCK TURNBACK.  FLIGHT CREW REPORTED ELAC 2 ECAM MESSAGE.  RESET ELAC 2 SWITCHES AND FAULT CLEARED.
